MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT
Model Number ADVIA CHEMISTRY XPT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) to report that erroneous results for multiple assays were generated for patient samples on an advia chemistry xpt instrument.A siemens customer service engineer (cse) went to the customer¿s site.During the visit, the cse determined that the instrument had dirty cuvette bath oil and probe arm issues.Then, the cse replaced cuvette oil, sample dilution probe, and reagent probe 1.Next, the cse processed quality controls (qcs) successfully and performed an acceptable sample comparison study between instruments.In a subsequent visit, the cse replaced the wash nozzles on the reaction tray wash unit (wud) and verified proper adjustment of the nozzles.The customer successfully processed qc.The cause of the erroneous results is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Erroneous results for multiple assays were generated for patient samples on an advia chemistry xpt instrument.The initial results were not reported to the physician(s) the samples were repeated on alternate advia chemistry xpt instruments.The repeat results were reported to the physician(s), as the correct results, as they agreed with the patients¿ medical history.This report is being filed in an abundance of caution as the customer did not quantify the number of samples impacted by this event and did not provide supporting patient data.There are no known reports of patient intervention or adverse health consequences due to the erroneous results.

Brand Name
ADVIA CHEMISTRY XPT
Common Device Name
ADVIA CHEMISTRY XPT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration #: 3003637681
tokyo 196-8 558
JA   196-8558
Manufacturer Contact
douglas stanton
511 benedict ave.
tarrytown, NY 10591
9142706592
MDR Report Key17100642
Report Number2432235-2023-00147
Device Sequence Number1894804
Product Code JJE
UDI-Device Identifier00630414595467
UDI-Public00630414595467
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY XPT
Device Catalogue Number10723034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Initial Report FDA Received Date06/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown